About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 247628, 9 pages
http://dx.doi.org/10.1155/2013/247628
Research Article

On a Class of Anisotropic Nonlinear Elliptic Equations with Variable Exponent

1College of Sciences, University of Shanghai for Science and Technology, Shanghai 200093, China
2Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, NV 89154-4020, USA

Received 13 May 2013; Accepted 16 July 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Guoqing Zhang and Hongtao Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Chen, S. Levine, and M. Rao, “Variable exponent, linear growth functionals in image restoration,” SIAM Journal on Applied Mathematics, vol. 66, no. 4, pp. 1383–1406, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Mihăilescu and V. Rădulescu, “A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids,” Proceedings of The Royal Society of London A, vol. 462, no. 2073, pp. 2625–2641, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Ružička, Electrorheological Fluids: Modeling and Mathematical Theory, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. V. V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity theory, Math,” USSR-Izvestiya, vol. 29, pp. 33–66, 1987.
  5. D. E. Edmunds, J. Lang, and A. Nekvinda, “On Lp(x) norms,” The Royal Society of London A, vol. 455, no. 1981, pp. 219–225, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. E. Edmunds and J. Rákosník, “Sobolev embeddings with variable exponent,” Studia Mathematica, vol. 143, no. 3, pp. 267–293, 2000. View at Zentralblatt MATH · View at MathSciNet
  8. X. Fan, J. Shen, and D. Zhao, “Sobolev embedding theorems for spaces Wk,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 749–760, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Mihăilescu, P. Pucci, and V. Rădulescu, “Eigenvalue problems for anisotropic quasilinear elliptic equations with variable exponent,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 687–698, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M.-M. Boureanu, P. Pucci, and V. D. Rădulescu, “Multiplicity of solutions for a class of anisotropic elliptic equations with variable exponent,” Complex Variables and Elliptic Equations, vol. 56, no. 7-9, pp. 755–767, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Stancu-Dumitru, “Multiplicity of solutions for a nonlinear degenerate problem in anisotropic variable exponent spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 1, pp. 117–130, 2013. View at MathSciNet
  12. D. Stancu-Dumitru, “Two nontrivial solutions for a class of anisotropic variable exponent problems,” Taiwanese Journal of Mathematics, vol. 16, no. 4, pp. 1205–1219, 2012. View at Zentralblatt MATH · View at MathSciNet
  13. X. Fan, “Anisotropic variable exponent Sobolev spaces and p(x)-Laplacian equations,” Complex Variables and Elliptic Equations, vol. 56, no. 7–9, pp. 623–642, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Diening, P. Harjulehto, P. Hästö, and M. Ružička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Leray and J.-L. Lions, “Quelques résulatats de Višik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder,” Bulletin de la Société Mathématique de France, vol. 93, pp. 97–107, 1965. View at MathSciNet
  16. L. Boccardo and F. Murat, “Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 19, no. 6, pp. 581–597, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Mariano, Multiple Integrals in the Calculus of Variations and Nonlinear elliptic Systems, Princeton University Press, Princeton, NJ, USA, 1983. View at MathSciNet
  18. N. Fusco and C. Sbordone, “Some remarks on the regularity of minima of anisotropic integrals,” Communications in Partial Differential Equations, vol. 18, no. 1-2, pp. 153–167, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Marcellini, “Regularity and existence of solutions of elliptic equations with p,q-growth conditions,” Journal of Differential Equations, vol. 90, no. 1, pp. 1–30, 1991. View at Publisher · View at Google Scholar · View at MathSciNet